# SDR 08FDEA02875

- Difficulty date: July 14, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 48,896 hours, 20,919 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SUPPLIED
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1046, LBL 47, LUG SCALLOP IS MISSING ON SEAT TRACK.  REMOVED  SEAT TRACK SECTION IAW SRM 53-00-52.  FABRICATED NEW ON MAE TRAV NR T8/750424.  INSTALLED NEW SEAT TRACK REPAIR PARTS IAW SRM 51-40-02, AND 53-00-52.
